# SDR 9713541232

- Difficulty date: July 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N232NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46961
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Switch
- Part number: 831651
- Condition: Failed
- Location: Nr 2 Pneumatic
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A, J

## Discrepancy

DURING CRUISE, THE NR 3 MANIFOLD FAIL LIGHT ILLUMINATED.  FLIGHT DUMPED 50,000 LBS OF FUEL AND DIVERTED TO LGW.  MAINTENANCE REPLACED THE RIGHT PNEUMATIC PRESSURE SWITCH.
